Editor-in-Chief Ufuk Demirkılıç Frequency Quarterly Abbreviation Turk J Vasc Surg Publisher Turkish National Vascular and Endovascular Surgery Society ISSN 2667-4947 E-ISSN 2667-5080



Turkish Journal of Vascular Surgery 2012 , Vol 21 , Issue 3
Acute Aortic Occlusion Due to Oral Contraceptive Use: Case Report
İhsan ALUR, Yusuf İzzettin ALİHANOĞLU, Gökhan ALTUNBAŞ, Bekir Serhat YILDIZ, Mehmet ÖZTÜRK, Emel ÖZKAN
1Clinics of Cardiovascular Surgery, Denizli State Hospital, Denizli
2Department of Cardiology, Pamukkale University Faculty of Medicine, Denizli
3Clinic of Cardiology, Kilis State Hospital, Kilis
4Clinics of Cardiology, Denizli State Hospital, Denizli
DOI : 10.9739/uvcd.2012-31225 Oral contraceptive drugs are known to cause hypercoagulability and induce arterial and venous thrombosis especially in patients with thrombophilias. Combined oral contraceptive pills in- creases the risk of venous thromboembolism by two times and arterial thromboemboli (myocardial infarction, ischemic stroke and peripheric emboli) risk by three times. Other risk factors for venous thromboembolism are increased age, obesity and thrombophilias. Thrombosis occurs as a result of interaction between hereditary and acquired risk factors. In this case, we report a 45 year- old female patient admitted to our clinic with sudden left leg pain in whom immediate multi slice computed tomography (MDCT) revealed acute aortic occlusion. Keywords : Tromboembolizm; kontraseptif ajanlar, kadın; aort, abdominal
Viewed : 2319
Downloaded : 1514